MAUDE Adverse Event Report: ETHICON INC. SILK BLK 30IN 2-0 S/A SH; SUTURE, NONABSORBABLE, SILK

ETHICON INC. SILK BLK 30IN 2-0 S/A SH; SUTURE, NONABSORBABLE, SILK
Catalog Number K833H
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/03/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a patient underwent an unknown procedure on (b)(6) 2024 and suture was used.During the procedure, closing and final counts were completed and correct.The surgeon sutured the patient's hemovac drain after skin closure.Upon suturing the drain, the atraumatic from the drain suture snapped off.Atraumatic is not secured in the needle driver and flew off the sterile field.There were no adverse patient consequences.Additional information was requested.
 
Additional Manufacturer Narrative
Product complaint #
=
> (b)(4), this report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H6 component code: g07002 device not returned to date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Additional information was requested, and the following was obtained: additional information received from the distributor via email on 7/24/2024: were there any patient consequences? none reported lot number not available.No harm or consequences noted at the time of incident.No suture/staple/firing left.D4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.

Brand Name
SILK BLK 30IN 2-0 S/A SH
Common Device Name
SUTURE, NONABSORBABLE, SILK
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.
Manufacturer Contact
elba bello
1000 route 202
raritan, NJ 08869
9083863534
MDR Report Key19928046
Report Number2210968-2024-08136
Device Sequence Number20853940
Product Code GAP
UDI-Device Identifier10705031044388
UDI-Public10705031044388
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K946173
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberK833H
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/10/2024
Initial Report FDA Received Date08/07/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown